# SDR HKGA202002207001

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 32,311 hours, 44,020 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: D3899926FB35SN
- Part serial: NSN
- Condition: Intermittent
- Location: Rt Wing Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A MAINTENANCE TEST FLIGHT FOR NACELLE FLAP DISAGREEMENT WAS IN PROGRESS. DURING THE TEST FLIGHT THE CREW WAS IN CRUISE CONFIGURATION AND INCREMENTALLY SET THE FLAPS UNTIL THEY WERE FULLY DOWN. UPON MOVING THE FLAPS BACK TO 25 DEGREES THEY EXPERIENCED A FLAP DISAGREEMENT BETWEEN THE NACELLE FLAPS. IN TRYING TO CORRECT THE ISSUE THE ALSO EXPERIENCED A FLAP ASYMMETRY IN THE NACELLE FLAPS. AT THIS POINT IT WAS DECIDED TO HEAD DIRECT TO KHYI FOR AN EMERGENCY LANDING. UPON ARRIVAL AT KHYI MAINTENANCE TROUBLESHOT THE FLAP ISSUE TO A FAULTY CANNON PLUG AT THE RH NACELLE FLAP ACTUATOR. MAINTENANCE REMOVED AND REPLACED THE CANNON PLUG AND PERFORM OPS CHECKS WITH NO DEFECTS NOTED. THE AIRCRAFT THEN PERFORMED ANOTHER MAINTENANCE TEST FLIGHT WITH NO FURTHER DEFECTS NOTED.
